Document Type

Article

Publication Date

2006

Abstract

We provide explicit formulas in terms of the special function gamma for the best constants in nontensorial multilinear extensions of some classical integral inequalities due to Hilbert, Hardy, and Hardy-Littlewood-Polya.

Publication Title

Journal of Inequalities and Applications

Volume

2006

First Page

1

Last Page

12

Required Publisher's Statement

This article was originally published by SpringerOpen in the "Journal of Inequalities and Applications". Copyright is the authors'.

Subjects - Topical (LCSH)

Multilinear algebra; Integral operators; Linear operators

Genre/Form

articles

Type

Text

Rights

Copying of this document in whole or in part is allowable only for scholarly purposes. It is understood, however, that any copying or publication of this document for commercial purposes, or for financial gain, shall not be allowed without the author’s written permission.

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Language

English

Format

application/pdf

Included in

Mathematics Commons

Share

COinS